MAUDE Adverse Event Report: ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS; POWERED SURG ORTHOPEDIC INSTR
Model Number SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/28/2025, it was reported by a sales representative via (b)(4) that two (qty.2) ar-600sagmis sagittal saw attachments are falling apart and unable to connect blade attachments.They occurred during use in a case.No harm was done to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-600sagmis sagittal saw attachment serial number: (b)(6) was received for investigation.Visual evaluation of the returned device noted the locking mechanism of the device was loose and starting to detach.Further visual evaluation noted significant wear to the exterior with superficial scratches and faded laser markings observed.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 25-oct-2022.

Brand Name
SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21353743
Report Number1220246-2025-00362
Device Sequence Number21072658
Product Code HWE
UDI-Device Identifier00888867111103
UDI-Public(01)00888867111103(11)221025(10)15015716
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS
Device Catalogue NumberAR-600SAGMIS
Device Lot Number15015716
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown